IGB

Connexion

(Article of periodic en Anglais - 1980)

Document title

Response functions applied to drainage system

Authors(s) and Affiliation(s)

SHARMA T. C. ;

Abstract

A partir d'une représentation discrète dynamique d'un système de drainage, on a pu développer des expressions mathématiques des fonctions de réponse.

Source

Article of periodic

published at : Journal of hydrology Amsterdam

Editor :

Millesime : 1980, vol. 45, no3-4 [pp. 279-287]

Bibliographic references : 5réf.

Language

Anglais

Refdoc record number (ud4) : 12720176 : Permanent link - XML version
Powered by Pxxo